Unearthed documents reveal new deaths from ‘mandated’ shot
World Net Daily
Posted: October 19, 2011
8:07 pm Eastern
By Joe Kovacs
© 2011 WND
Gardasil, the controversial drug that took the early Republican presidential debates by storm, is back in the news as newly unearthed documents reveal 26 additional deaths associated with the shot designed to help prevent young women from getting a sexually transmitted disease that can lead to cervical cancer.
The public-interest group Judicial Watch has obtained the documents through the Freedom of Information Act from the Food and Drug Administration detailing reports of harmful reactions to the vaccination for human papillomavirus, also known as HPV.
“The adverse-reaction reports detail 26 new deaths reported between Sept. 1, 2010, and Sept. 15, 2011, as well as incidents of seizures, paralysis, blindness, pancreatitis, speech problems, short-term memory loss and Guillain-Barré Syndrome,” Judicial Watch said.
According to the documents, adverse Gardasil events reported to the FDA include:
- The information was received from the patient’s mother … concerning her healthy 14-year-old daughter who in August 2007, January 2008, and June 2008, was vaccinated with a first, second and third dose of Gardasil … It was reported that the patient experienced several symptoms including numbness and tingling in her fingers and toes, fatigue, a really hard time falling asleep, urinary tract infections, ovarian cyst, moody, trouble getting out of bed and seizures. The patient had had upwards of 150 seizures following her third shot in June 2008. During her seizures she stopped breathing for periods of 30 to 40 seconds. The patient was diagnosed with Neurocardiogenic syndrome and seizures. It was reported that the patient died due to ovarian cyst. The reporter felt that the patient’s symptoms were related to vaccination with Gardasil.
- Additional information was received from a newspaper article concerning a 18-year-old female …who on 10-MAY-2007 was vaccinated with Gardasil … in the right arm … The patient who was a college freshman traveled on 05-OCT-2007 to visit her family for the weekend. The patient reportedly felt “slightly ill” upon her arrival and subsequently took an aspirin and went to bed awakening at 1:30 PM the following afternoon “appearing refreshed.” The patient became feverish again that night and woke at 1:00 a.m. the morning of 07-OCT-2007 with chills and a severe headache complaining that “my headache is about to explode.” The patient was taken to a local hospital, where a brain computed axial tomography (CAT) scan was performed and the brain revealed meningococcal disease in her brain and brain stem. The patient was immediately transferred to another hospital and died the evening of 07-OCT-2007 due to complications of meningitis.
- Information has been received from a physician regarding a 15-year-old female who on 26-SEP-2007 was vaccinated with her second dose of Gardasil for prevention of HPV … Thirty minutes after the vaccination, the patient experienced a headache and that night went home and slept until the next morning. The patient woke up the next day and went to school. The school nurse called the patient’s mother and informed her that the patient felt tingling in both hands. Later that day, the patient was again sent to the nurse’s office due to a shaking sensation all over. Later that evening, things became worse and the patient started crying from the pain and burning in her back. The patient was taken to the emergency room by her parents. In the emergency room, the patient collapsed and was not able to walk; she was paralyzed from the waist down. It was reported that the patient was hospitalized for two months.